MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 7X40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 7X40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 186731740
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Injury (2348); Not Applicable (3189)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2014, the spinal surgery was performed.The fixed are was l5-s.On (b)(6) 2018, the reoperation was performed.During the pre-operative meeting, the surgeon planned that the s1 implants would be replaced with l4-5 verse implants after the s1 implants would be removed.When the surgeon checked the x-ray images during the pre-operative meeting, no broken implants were found, the operation was performed after the meeting on the same day (on (b)(6) 2018).As an usual procedure, the expedium l5-s set screws and rods were removed.When the surgeon then tried to remove the reported cortical screws, it was found that the reported cortex screws were broken.The reported cortical screws on both right s1 and left s1 were affected.The surgery was completed with a 60-minute-delay, and there was no adverse consequence to the patient.(this (b)(4) is related to (b)(4).

Brand Name
5.5 TI CORT FIX 7X40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7408163
Report Number1526439-2018-50317
Device Sequence Number16462232
Product Code NKB
UDI-Device Identifier10705034352008
UDI-Public(01)10705034352008
Combination Product (Y/N)N
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186731740
Device Catalogue Number186731740
Device Lot NumberAPPN1Y
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;